# SDR UALA2013070804731

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,236 hours, 24,138 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Galley Water
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

THREE TO FOUR CUPS OF WATER FLOWED FROM UNDER COFFEEMAKER IN AFT GALLEY EVERY TIME AIRCRAFT STOPS OR SLOWS.   FOUND EVIDENCE OF LEAK UNDER INBOARD COFFEEMAKER. REMOVED AND CLEANED AREA AND TIGHTENED WATER LINE THAT APPEARED TO BE LOOSE. INSTALLED COFFEEMAKER AND LEAK CHECKED AREA AND FOUND NO LEAKS. OK TO CONTINUE.
